Communications in Mathematical Physics

Crystalizing the $q$-analogue of universal enveloping algebras

Masaki Kashiwara

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 133, Number 2 (1990), 249-260.

Dates
First available: 27 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104201397

Mathematical Reviews number (MathSciNet)
MR1090425

Zentralblatt MATH identifier
0724.17009

Subjects
Primary: 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23]
Secondary: 17B67: Kac-Moody (super)algebras; extended affine Lie algebras; toroidal Lie algebras

Citation

Kashiwara, Masaki. Crystalizing the $q$-analogue of universal enveloping algebras. Communications in Mathematical Physics 133 (1990), no. 2, 249--260. http://projecteuclid.org/euclid.cmp/1104201397.


Export citation